# SDR AALA201905239009

- Difficulty date: May 21, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N895NN
- Make and model: Boeing 737823
- Aircraft serial: 31149
- Aircraft time: 21,515 hours, 8,795 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT GIRT BAR BRACKET ON FORWARD SERVICE DOOR WAS LOOSE AND WOULD NOT ALLOW GIRT BAR TO PROPERLY ENGAGE. MAINTENANCE ADJUSTED GIRT BAR BRACKET PER SIC 25-94-11.
